# SDR ASAA9710131

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 14 AND ROW 18 WERE FOUND INOPERATIVE.  REPLACED RECEIVER AT ROW 14, BATTERY AT ROW 18, AND AFT TRANSMITTER.  LIGHTS OPERATED NORMALLY.  REF:  OPERATOR CONTROL NR 98ZZZX377.  (X)
